Koszulity of splitting algebras associated with cell complexes

Vladimir Retakh, Shirlei Serconek, Robert Lee Wilson

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We associate to a good cell decomposition of a manifold M a quadratic algebra and show that the Koszulity of the algebra implies a restriction on the Euler characteristic of M. For a two-dimensional manifold M the algebra is Koszul if and only if the Euler characteristic of M is two.

Original languageEnglish (US)
Pages (from-to)983-999
Number of pages17
JournalJournal of Algebra
Volume323
Issue number4
DOIs
StatePublished - Feb 15 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • Cell decompositions
  • Koszulity
  • Splitting algebras

Fingerprint

Dive into the research topics of 'Koszulity of splitting algebras associated with cell complexes'. Together they form a unique fingerprint.

Cite this